# SDR K11A2012102629003

- Difficulty date: September 20, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 36,020 hours, 19,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR FRAME LEFT SIDE WL 273.25 NUMBER 7 DOORSTOP RE-INFORCEMENT ANGLE CORROSION AT CUTOUT.
